# SDR DL72S954052

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATTACH ANGLE CRACKED AT STR 10 LT SIDE FIN        STA 180.600, INSIDE VERT STAB CRAWLWAY.  FOUND AT D-2 LTR CK AND REPAIRED PER MM 55-30-0.
